# SDR DALA2016102807819

- Difficulty date: February 29, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,928 hours, 22,975 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Lt Ww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD BULKHEAD UPPER ANGLE IS CORRODED 19 INCHES OUTBOARD OF INBOARD WHEEL WELL BULKHEAD.  REMOVED CORROSION.  ROTO PEENED AND RESTORED FINISH IAW ER/A 540747-14 ORIG. AND PRI ER/A 540747-14 REV O.
